MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ROCHE 9180 SODIUM ELECTRODE; ION SPECIFIC SODIUM ELECTRODE

ROCHE DIAGNOSTICS ROCHE 9180 SODIUM ELECTRODE; ION SPECIFIC SODIUM ELECTRODE
Catalog Number 03110419180
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The na electrode lot number was 31243247 with an install before date of 04-apr-2025.The electrodes were requested for investigation; however, they were discarded by the customer and are no longer available.The field application specialist (fas) indicated that the instrument is working fine with new reference electrodes.The investigation is ongoing.
 
Event or Problem Description
The initial reporter complained of discrepant low results for 1 patient sample tested for sodium (na) on a (b)(6) electrolyte analyzer.The initial result was 109 mmol/l with a data flag.The customer performed cleaning and conditioning and the repeat result was 138 mmol/l.The customer repeated the sample and the result was again 109 mmol/l.No questionable results were reported outside of the laboratory.The result of 138 mmol/l was believed to be correct based on the patient¿s previous results.
 
Additional Manufacturer Narrative
Section d, device identification was updated.Relevant fields of sections d and g were updated.The 9180 electrolyte analyzer serial number was (b)(6).Calibration and qc were acceptable.Trending was performed on this type of complaint and no abnormal trend was identified.The issue was resolved by replacing the reference electrode.The investigation did not identify a product problem.The cause of the event could not be determined.
 
Additional Manufacturer Narrative
G1 contact office-manufacturing site was updated.

Brand Name
ROCHE 9180 SODIUM ELECTRODE
Common Device Name
ION SPECIFIC SODIUM ELECTRODE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
AVL SCIENTIFIC CORP.
33 mansell court
roswell GA 30076
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key21344710
Report Number1823260-2025-00383
Device Sequence Number8912291
Product Code JGS
UDI-Device Identifier04015630028702
UDI-Public04015630028702
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K961458
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/04/2025
Device Catalogue Number03110419180
Device Lot Number31243247
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/16/2025
Supplement Date Received by Manufacturer03/10/2025
10/16/2025
Initial Report FDA Received Date02/10/2025
Supplement Report FDA Received Date03/14/2025
10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown